About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 180672, 13 pages
http://dx.doi.org/10.1155/2012/180672
Research Article

The Existence of Positive Solutions for Fractional Differential Equations with Sign Changing Nonlinearities

College of Sciences, Hebei University of Science and Technology, Hebei, Shijiazhuang 050018, China

Received 23 March 2012; Revised 11 June 2012; Accepted 12 June 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Weihua Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH
  3. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 6, pp. 2859–2862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. V. Lakshmikantham and S. Leela, “Nagumo-type uniqueness result for fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2886–2889, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. G. Bhaskar, V. Lakshmikantham, and S. Leela, “Fractional differential equations with a Krasnoselskii-Krein type condition,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 4, pp. 734–737, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. Yuan, D. Jiang, and X. Xu, “Singular positone and semipositone boundary value problems of nonlinear fractional differential equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 535209, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 6434–6441, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. S. Goodrich, “Existence of a positive solution to systems of differential equations of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1251–1268, 2011. View at Publisher · View at Google Scholar
  12. X. Xu, D. Jiang, and C. Yuan, “Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 10, pp. 4676–4688, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Li, S. Liu, and W. Jiang, “Positive solutions for boundary value problem of nonlinear fractional functional differential equations,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9278–9285, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Liang and J. Zhang, “Existence and uniqueness of strictly nondecreasing and positive solution for a fractional three-point boundary value problem,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1333–1340, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Jafari and V. Daftardar-Gejji, “Positive solutions of nonlinear fractional boundary value problems using Adomian decomposition method,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 700–706, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a nonlocal fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3599–3605, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Caballero, J. Harjani, and K. Sadarangani, “Positive solutions for a class of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1325–1332, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 57–68, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. E. R. Kaufmann and E. Mboumi, “Positive solutions of a boundary value problem for a nonlinear fractional differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, no. 3, pp. 1–11, 2008. View at Zentralblatt MATH
  23. S. Staněk, “The existence of positive solutions of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1379–1388, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. T. Jankowski, “Positive solutions for second order impulsive differential equations involving Stieltjes integral conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3775–3785, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. R. P. Agarwal, B. de Andrade, and G. Siracusa, “On fractional integro-differential equations with state-dependent delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1143–1149, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z.-W. Lv, J. Liang, and T.-J. Xiao, “Solutions to the Cauchy problem for differential equations in Banach spaces with fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1303–1311, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. C. Kou, H. Zhou, and Y. Yan, “Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 5975–5986, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for fractional neutral differential equations with infinite delay,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3249–3256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. G. M. N'Guérékata, “A Cauchy problem for some fractional abstract differential equation with non local conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 5, pp. 1873–1876, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2006, pp. 1–12, 2006. View at Zentralblatt MATH
  34. H. A. H. Salem, “On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 565–572, 2009. View at Publisher · View at Google Scholar
  35. W. Zhong and W. Lin, “Nonlocal and multiple-point boundary value problem for fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1345–1351, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. M. Al-Refai and M. Ali Hajji, “Monotone iterative sequences for nonlinear boundary value problems of fractional order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3531–3539, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. X. Su, “Solutions to boundary value problem of fractional order on unbounded domains in a Banach space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 8, pp. 2844–2852, 2011. View at Publisher · View at Google Scholar
  39. H. A. H. Salem, “Fractional order boundary value problem with integral boundary conditions involving Pettis integral,” Acta Mathematica Scientia B, vol. 31, no. 2, pp. 661–672, 2011. View at Publisher · View at Google Scholar
  40. Z. Bai, “Solvability for a class of fractional m-point boundary value problem at resonance,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1292–1302, 2011. View at Publisher · View at Google Scholar
  41. M. U. Rehman, R. A. Khan, and N. A. Asif, “Three point boundary value problems for nonlinear fractional differential equations,” Acta Mathematica Scientia B, vol. 31, no. 4, pp. 1337–1346, 2011. View at Publisher · View at Google Scholar
  42. B. Ahmad, J. J. Nieto, and A. Alsaedi, “Existence and uniqueness of solutions for nonlinear fractional differential equations with non-separated type integral boundary conditions,” Acta Mathematica Scientia B, vol. 31, pp. 2122–2130, 2011.
  43. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. B. Ahmad and S. K. Ntouyas, “A four-point nonlocal integral boundary value problem for fractional differential equations of arbitrary order,” Electronic Journal of Qualitative Theory of Differential Equations, no. 22, pp. 1–15, 2011.
  45. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. M. El-Shahed, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Abstract and Applied Analysis, vol. 2007, Article ID 10368, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. R. I. Avery and A. C. Peterson, “Three positive fixed points of nonlinear operators on ordered Banach spaces,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 313–322, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH